Alert archive / West Virginia / Winter Storm Warnings in 2005

Winter Storm Warning 3, NWS Charleston, WV

December 14, 2005

NWS Charleston, WV issued this winter storm warning at Dec 14, 2005, 3:47 PM EST. It took effect at Dec 15, 2005, 4:00 AM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 14, 2005, 3:47 PM EST (20:47 UTC)
In effect from
Dec 15, 2005, 4:00 AM EST
Expired
Dec 15, 2005, 6:12 PM EST
In force
14 hr
Issued by
NWS Charleston, WV

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KRLX 142047
WSWRLX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
347 PM EST WED DEC 14 2005

WVZ046-150500-
/O.UPG.KRLX.WS.A.0003.051215T0900Z-051216T0000Z/
/O.NEW.KRLX.WS.W.0003.051215T0900Z-051216T0000Z/
POCAHONTAS-
INCLUDING THE CITY OF...MARLINTON
347 PM EST WED DEC 14 2005

...WINTER STORM WARNING IN EFFECT FROM 4 AM TO 7 PM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM 4 AM TO 7 PM THURSDAY.
THE WINTER STORM WATCH HAS BEEN UPGRADED TO A WINTER STORM
WARNING.

A STORM SYSTEM WILL AFFECT THE CENTRAL APPALACHIANS TOWARDS
DAYBREAK THURSDAY AND PERSIST MOST OF THE DAY. NO PROBLEMS ARE
FORESEEN THIS EVENING. THE MAIN PRECIPITATION SHIELD WILL NOT
ARRIVE UNTIL WELL AFTER MIDNIGHT.

A WINTRY MIX OF FREEZING RAIN...SLEET...AND SNOW IS FORECAST THURSDAY
MORNING...BEFORE CHANGING TO ALL SNOW THURSDAY EVENING. TOTAL SNOW
AND SLEET ACCUMULATION WILL RANGE BETWEEN 4 TO 6 INCHES. ICE
ACCUMULATIONS ARE FORECAST AROUND A QUARTER OF AN INCH.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

OHZ066-067-075-076-084-WVZ009>011-019-020-031-032-037>040-047-
150500-
/O.NEW.KRLX.WW.Y.0004.051215T1100Z-051215T1500Z/
PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-WOOD-PLEASANTS-TYLER-
RITCHIE-DODDRIDGE-HARRISON-TAYLOR-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-
RANDOLPH-
INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...MCARTHUR...HAMDEN...PARKERSBURG...VIENNA...ST. MARYS...
BELMONT...PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...
HARRISVILLE...PENNSBORO...WEST UNION...CLARKSBURG...BRIDGEPORT...
GRAFTON...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...COWEN...
BUCKHANNON...PHILIPPI...BELINGTON...ELKINS
347 PM EST WED DEC 14 2005

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM TO 10 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 10 AM THURSDAY.

A STORM SYSTEM WILL SPREAD A WINTRY MIX OF FREEZING RAIN OR SNOW
DURING THE MORNING COMMUTE...BEFORE CHANGING OVER TO ALL RAIN
LATER IN THE MORNING. A LIGHT ICE ACCUMULATION IS
FORECAST...HOWEVER AS TEMPERATURES WARM INTO THE MID AND UPPER
30S...ANY ICE ACCRETION WILL MELT THURSDAY AFTERNOON.  

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

WVZ035-036-150500-
/O.EXT.KRLX.WS.A.0003.051215T0900Z-051215T2100Z/
RALEIGH-FAYETTE-
INCLUDING THE CITIES OF...BECKLEY...OAK HILL...FAYETTEVILLE
347 PM EST WED DEC 14 2005

...WINTER STORM WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY AFTERNOON...

THE WINTER STORM WATCH IS REMAINS IN EFFECT FROM LATE TONIGHT
THROUGH THURSDAY AFTERNOON.

A STORM SYSTEM WILL AFFECT THE CENTRAL APPALACHIANS LATE TONIGHT
INTO THURSDAY. NO PROBLEMS ARE FORESEEN FOR THIS EVENING. THE MAIN
PRECIPITATION SHIELD WILL NOT ARRIVE UNTIL WELL AFTER MIDNIGHT.

FREEZING RAIN IS FORECAST FAYETTE AND RALEIGH COUNTIES FOR MOST OF
THURSDAY. THE FREEZING RAIN MAY MIX WITH SNOW AND SLEET BRIEFLY.
THE ICE MAY TRANSITION TO ALL RAIN DURING THE
AFTERNOON...ESPECIALLY OVER WESTERN PORTIONS OF RALEIGH AND
FAYETTE COUNTIES. THE EASTERN PORTIONS OF THE AFOREMENTIONED
COUNTIES ARE MORE LIKELY TO STAY ALL FREEZING RAIN.

THERE IS THE POTENTIAL THAT THE FREEZING RAIN COULD CAUSE ICE
ACCUMULATIONS AROUND A QUARTER OF AN INCH. THESE CONDITIONS WILL
MAINLY AFFECT THE EASTERN PORTIONS OF RALEIGH AND FAYETTE
COUNTIES. ALL OF POCAHONTAS COUNTY IS VULNERABLE.

THE NATIONAL WEATHER SERVICE WILL BE MONITORING THE DEVELOPMENT
OF THIS STORM. IF THE THREAT OF SIGNIFICANT ICING OR SNOW
INCREASES... A WARNING WOULD BE POSTED. CURRENTLY...THIS IS A
WINTER STORM WATCH...NOT A WARNING.

$$
5 follow-up statements
000 
WWUS41 KRLX 150239
WSWRLX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
939 PM EST WED DEC 14 2005

WVZ046-150900-
/O.CON.KRLX.WS.W.0003.051215T0900Z-051216T0000Z/
POCAHONTAS-
INCLUDING THE CITY OF...MARLINTON
939 PM EST WED DEC 14 2005

...WINTER STORM WARNING REMAINS IN EFFECT FROM 4 AM TO 7 PM EST
THURSDAY...

A WINTER STORM WARNING REMAINS IN EFFECT FROM 4 AM TO 7 PM EST
THURSDAY. 

A STORM SYSTEM WILL AFFECT THE CENTRAL APPALACHIANS TOWARDS
DAYBREAK THURSDAY AND PERSIST MOST OF THE DAY. NO PROBLEMS ARE
FORESEEN THIS EVENING. THE MAIN PRECIPITATION SHIELD WILL NOT
ARRIVE UNTIL WELL AFTER MIDNIGHT.

A WINTRY MIX OF FREEZING RAIN...SLEET...AND SNOW IS FORECAST
THURSDAY MORNING...BEFORE CHANGING TO ALL SNOW THURSDAY EVENING.
TOTAL SNOW AND SLEET ACCUMULATION WILL RANGE BETWEEN 4 TO
6 INCHES. ICE ACCUMULATIONS ARE FORECAST AROUND A QUARTER OF AN
INCH.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

OHZ066-067-075-076-084-WVZ009>011-019-020-031-032-037>040-047-
150900-
/O.CON.KRLX.WW.Y.0004.051215T1100Z-051215T1500Z/
PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-WOOD-PLEASANTS-TYLER-
RITCHIE-DODDRIDGE-HARRISON-TAYLOR-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-
RANDOLPH-
INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...MCARTHUR...HAMDEN...PARKERSBURG...VIENNA...ST. MARYS...
BELMONT...PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...
HARRISVILLE...PENNSBORO...WEST UNION...CLARKSBURG...BRIDGEPORT...
GRAFTON...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...COWEN...
BUCKHANNON...PHILIPPI...BELINGTON...ELKINS
939 PM EST WED DEC 14 2005

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 AM TO 10 AM
EST THURSDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 AM TO 10 AM
EST THURSDAY. 

A STORM SYSTEM WILL SPREAD A WINTRY MIX OF FREEZING RAIN OR SNOW
DURING THE MORNING COMMUTE...BEFORE CHANGING OVER TO ALL RAIN
LATER IN THE MORNING. A LIGHT ICE ACCUMULATION IS FORECAST...
HOWEVER AS TEMPERATURES WARM INTO THE MID AND UPPER 30S...ANY ICE
ACCRETION WILL MELT THURSDAY AFTERNOON.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

WVZ035-036-150900-
/O.CON.KRLX.WS.A.0003.051215T0900Z-051215T2100Z/
RALEIGH-FAYETTE-
INCLUDING THE CITIES OF...BECKLEY...OAK HILL...FAYETTEVILLE
939 PM EST WED DEC 14 2005

...WINTER STORM WATCH REMAINS IN EFFECT FROM 4 AM EST THURSDAY
THROUGH THURSDAY AFTERNOON...

A WINTER STORM WATCH REMAINS IN EFFECT FROM 4 AM EST THURSDAY
THROUGH THURSDAY AFTERNOON. 

A STORM SYSTEM WILL AFFECT THE CENTRAL APPALACHIANS LATE TONIGHT
INTO THURSDAY. NO PROBLEMS ARE FORESEEN FOR THIS EVENING. THE MAIN
PRECIPITATION SHIELD WILL NOT ARRIVE UNTIL WELL AFTER MIDNIGHT.

FREEZING RAIN IS FORECAST FAYETTE AND RALEIGH COUNTIES FOR MOST
OF THURSDAY. THE FREEZING RAIN MAY MIX WITH SNOW AND SLEET
BRIEFLY. THE ICE MAY TRANSITION TO ALL RAIN DURING THE
AFTERNOON...ESPECIALLY OVER WESTERN PORTIONS OF RALEIGH AND
FAYETTE COUNTIES. THE EASTERN PORTIONS OF THE AFOREMENTIONED
COUNTIES ARE MORE LIKELY TO STAY ALL FREEZING RAIN.

THERE IS THE POTENTIAL THAT THE FREEZING RAIN COULD CAUSE ICE
ACCUMULATIONS AROUND A QUARTER OF AN INCH. THESE CONDITIONS WILL
MAINLY AFFECT THE EASTERN PORTIONS OF RALEIGH AND FAYETTE
COUNTIES. ALL OF POCAHONTAS COUNTY IS VULNERABLE.

THE NATIONAL WEATHER SERVICE WILL BE MONITORING THE DEVELOPMENT
OF THIS STORM. IF THE THREAT OF SIGNIFICANT ICING OR SNOW
INCREASES... A WARNING WOULD BE POSTED. CURRENTLY...THIS IS A
WINTER STORM WATCH...NOT A WARNING.

$$
000 
WWUS41 KRLX 150502
WSWRLX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
1202 AM EST THU DEC 15 2005

WVZ035-036-151315-
/O.UPG.KRLX.WS.A.0003.051215T0900Z-051215T2100Z/
/O.NEW.KRLX.IS.W.0001.051215T0900Z-051216T0000Z/
RALEIGH-FAYETTE-
INCLUDING THE CITIES OF...BECKLEY...OAK HILL...FAYETTEVILLE
1202 AM EST THU DEC 15 2005

...ICE STORM WARNING IN EFFECT FROM 4 AM TO 7 PM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED AN ICE
STORM WARNING...WHICH IS IN EFFECT FROM 4 AM TO 7 PM EST
THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

SIGNIFICANT AMOUNTS OF FREEZING RAIN ARE FORECAST FOR FAYETTE AND
RALEIGH COUNTIES BEGINNING EARLY THURSDAY MORNING AND CONTINUING
THROUGH THE DAY. THE FREEZING RAIN MAY MIX WITH SNOW AND SLEET
BRIEFLY. THE ICE MAY TRANSITION TO ALL RAIN DURING THE
AFTERNOON...ESPECIALLY OVER WESTERN PORTIONS OF RALEIGH AND
FAYETTE COUNTIES. THE EASTERN PORTIONS OF THE AFOREMENTIONED
COUNTIES ARE MORE LIKELY TO STAY ALL FREEZING RAIN.

THE FREEZING RAIN WILL CAUSE ICE ACCUMULATIONS OF AT LEAST A
QUARTER TO HALF AN INCH. THESE MORE SEVERE CONDITIONS WILL MAINLY
AFFECT THE EASTERN PORTIONS OF RALEIGH AND FAYETTE COUNTIES. 

AN ICE STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF ICE ACCUMULATIONS
WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE. TRAVEL IS STRONGLY
DISCOURAGED. COMMERCE WILL LIKELY BE SEVERELY IMPACTED. IF YOU
MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY. ICE ACCUMULATIONS AND WINDS WILL
LIKELY LEAD TO SNAPPED POWER LINES AND FALLING TREE BRANCHES THAT
ADD TO THE DANGER.

$$

WVZ046-151315-
/O.CON.KRLX.WS.W.0003.051215T0900Z-051216T0000Z/
POCAHONTAS-
INCLUDING THE CITY OF...MARLINTON
1202 AM EST THU DEC 15 2005

...WINTER STORM WARNING REMAINS IN EFFECT FROM 4 AM TO 7 PM EST
THURSDAY...

A WINTER STORM WARNING REMAINS IN EFFECT FROM 4 AM TO 7 PM EST
THURSDAY. 

A WINTRY MIX OF FREEZING RAIN...SLEET...AND SNOW IS FORECAST
TO BEGIN EARLY THURSDAY MORNING...AND CONTINUE THROUGH THURSDAY BEFORE
CHANGING BACK TO ALL SNOW THURSDAY EVENING. TOTAL SNOW AND SLEET
ACCUMULATION WILL RANGE BETWEEN 4 TO 6 INCHES. ICE ACCUMULATIONS
ARE FORECAST AROUND A QUARTER OF AN INCH.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

OHZ066-067-075-076-084-WVZ009>011-019-020-031-032-037>040-047-
151315-
/O.CON.KRLX.WW.Y.0004.051215T1100Z-051215T1500Z/
PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-WOOD-PLEASANTS-TYLER-
RITCHIE-DODDRIDGE-HARRISON-TAYLOR-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-
RANDOLPH-
INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...MCARTHUR...HAMDEN...PARKERSBURG...VIENNA...ST. MARYS...
BELMONT...PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...
HARRISVILLE...PENNSBORO...WEST UNION...CLARKSBURG...BRIDGEPORT...
GRAFTON...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...COWEN...
BUCKHANNON...PHILIPPI...BELINGTON...ELKINS
1202 AM EST THU DEC 15 2005

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 AM TO 10 AM
EST THURSDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 AM TO 10 AM
EST THURSDAY. 

A STORM SYSTEM WILL SPREAD A WINTRY MIX OF FREEZING RAIN OR SNOW
DURING THE MORNING COMMUTE...BEFORE CHANGING OVER TO ALL RAIN
LATER IN THE MORNING. A LIGHT ICE ACCUMULATION IS FORECAST...
HOWEVER AS TEMPERATURES WARM INTO THE MID AND UPPER 30S...ANY ICE
ACCRETION WILL MELT THURSDAY AFTERNOON.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$
000 
WWUS41 KRLX 151122
WSWRLX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
622 AM EST THU DEC 15 2005

WVZ035-036-151930-
/O.CON.KRLX.IS.W.0001.000000T0000Z-051216T0000Z/
RALEIGH-FAYETTE-
INCLUDING THE CITIES OF...BECKLEY...OAK HILL...FAYETTEVILLE
622 AM EST THU DEC 15 2005

...ICE STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

AN ICE STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

FREEZING RAIN IS OVER SPREADING FAYETTE AND RALEIGH COUNTIES
AND WILL CONTINUE THROUGH THE DAY. THE FREEZING RAIN MAY MIX WITH
SNOW AND SLEET BRIEFLY. THE ICE MAY TRANSITION TO ALL RAIN DURING
THE AFTERNOON...ESPECIALLY OVER WESTERN PORTIONS OF RALEIGH AND
FAYETTE COUNTIES. THE EASTERN PORTIONS OF THE AFOREMENTIONED
COUNTIES ARE MORE LIKELY TO STAY ALL FREEZING RAIN.

THE FREEZING RAIN WILL CAUSE ICE ACCUMULATIONS OF AT LEAST A
QUARTER TO HALF AN INCH. THESE MORE SEVERE CONDITIONS WILL MAINLY
AFFECT THE EASTERN PORTIONS OF RALEIGH AND FAYETTE COUNTIES.

AN ICE STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF ICE ACCUMULATIONS
WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE. TRAVEL IS STRONGLY
DISCOURAGED. COMMERCE WILL LIKELY BE SEVERELY IMPACTED. IF YOU
MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY. ICE ACCUMULATIONS AND WINDS WILL
LIKELY LEAD TO SNAPPED POWER LINES AND FALLING TREE BRANCHES THAT
ADD TO THE DANGER.

$$

WVZ046-151930-
/O.CON.KRLX.WS.W.0003.000000T0000Z-051216T0000Z/
POCAHONTAS-
INCLUDING THE CITY OF...MARLINTON
622 AM EST THU DEC 15 2005

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

A WINTRY MIX OF FREEZING RAIN...SLEET...AND SNOW IS FORECAST TO
CONTINUE THROUGH THURSDAY BEFORE CHANGING BACK TO ALL SNOW
THURSDAY EVENING. TOTAL SNOW AND SLEET ACCUMULATION WILL RANGE
BETWEEN 4 TO 6 INCHES. ICE ACCUMULATIONS ARE FORECAST AROUND A
QUARTER OF AN INCH.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

OHZ066-067-075-076-084-WVZ009>011-019-020-031-032-037>040-047-
151500-
/O.CON.KRLX.WW.Y.0004.000000T0000Z-051215T1500Z/
PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-WOOD-PLEASANTS-TYLER-
RITCHIE-DODDRIDGE-HARRISON-TAYLOR-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-
RANDOLPH-
INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...MCARTHUR...HAMDEN...PARKERSBURG...VIENNA...ST. MARYS...
BELMONT...PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...
HARRISVILLE...PENNSBORO...WEST UNION...CLARKSBURG...BRIDGEPORT...
GRAFTON...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...COWEN...
BUCKHANNON...PHILIPPI...BELINGTON...ELKINS
622 AM EST THU DEC 15 2005

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING. 

A STORM SYSTEM WILL SPREAD A WINTRY MIX OF FREEZING RAIN OR SNOW
DURING THE MORNING COMMUTE...BEFORE CHANGING OVER TO ALL RAIN
LATER IN THE MORNING. A LIGHT ICE ACCUMULATION IS FORECAST...
HOWEVER AS TEMPERATURES WARM INTO THE MID AND UPPER 30S...ANY ICE
ACCRETION WILL MELT THURSDAY AFTERNOON.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$
000 
WWUS41 KRLX 151512
WSWRLX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
1012 AM EST THU DEC 15 2005

OHZ066-067-075-076-084-WVZ009>011-019-020-031-032-039-040-151615-
/O.EXP.KRLX.WW.Y.0004.000000T0000Z-051215T1500Z/
PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-WOOD-PLEASANTS-TYLER-
RITCHIE-DODDRIDGE-HARRISON-TAYLOR-UPSHUR-BARBOUR-
INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...MCARTHUR...HAMDEN...PARKERSBURG...VIENNA...ST. MARYS...
BELMONT...PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...
HARRISVILLE...PENNSBORO...WEST UNION...CLARKSBURG...BRIDGEPORT...
GRAFTON...BUCKHANNON...PHILIPPI...BELINGTON
1012 AM EST THU DEC 15 2005

...WINTER WEATHER ADVISORY WILL EXPIRE AT 10 AM EST THIS
MORNING...

THE WINTER WEATHER ADVISORY WILL EXPIRE AT 10 AM EST THIS
MORNING. WARM AIR IS PUSHING NORTH INTO THE AREA. THIS WILL RAISE
THE TEMPERATURES TO ABOVE FREEZING THIS MORNING MAKING ANY
PRECIPITATION RAIN. THERE MAY BE A BRIEF PERIOD OF SOME LIGHT FREEZING
RAIN PRIOR TO NOON BEFORE SOME HEAVIER RAIN MOVES INTO THE AREA.

$$

WVZ035-036-152315-
/O.CON.KRLX.IS.W.0001.000000T0000Z-051216T0000Z/
RALEIGH-FAYETTE-
INCLUDING THE CITIES OF...BECKLEY...OAK HILL...FAYETTEVILLE
1012 AM EST THU DEC 15 2005

...ICE STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

AN ICE STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

FREEZING RAIN IS OCCURRING OVER MUCH OF FAYETTE AND RALEIGH
COUNTIES AND WILL CONTINUE THROUGH THE DAY. ALONG THE WESTERN
MOST PORTIONS OF THESE COUNTIES IN AREAS LIKE MONTGOMERY AND DRY
CREEK RAIN WILL BE THE RULE. ICE ACCUMULATIONS OF AT LEAST ONE
QUARTER TO ONE HALF INCH CAN BE EXPECTED IN MANY AREAS WHICH WILL
MEAN DANGEROUS DRIVING CONDITIONS AND THE POSSIBILITY OF SOME POWER
OUTAGES. 

AN ICE STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF ICE ACCUMULATIONS
WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE. TRAVEL IS STRONGLY
DISCOURAGED. COMMERCE WILL LIKELY BE SEVERELY IMPACTED. IF YOU
MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY. ICE ACCUMULATIONS AND WINDS WILL
LIKELY LEAD TO SNAPPED POWER LINES AND FALLING TREE BRANCHES THAT
ADD TO THE DANGER.

$$

WVZ046-152315-
/O.CON.KRLX.WS.W.0003.000000T0000Z-051216T0000Z/
POCAHONTAS-
INCLUDING THE CITY OF...MARLINTON
1012 AM EST THU DEC 15 2005

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

4 TO 8 INCHES OF SNOW CAN BE EXPECTED TO ACCUMULATE TODAY ACROSS
THE COUNTY. SOME AREAS SUCH AS THE GREENBRIER VALLEY CAN SEE SOME
SLEET AND FREEZING RAIN AS WELL AS SNOW MAKING FOR VERY HAZARDOUS
CONDITIONS. ICE ACCUMULATIONS IN THESE AREAS OF ONE QUARTER INCH
IS POSSIBLE.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

WVZ037-038-047-152315-
/O.EXT.KRLX.WW.Y.0004.000000T0000Z-051216T0000Z/
NICHOLAS-WEBSTER-RANDOLPH-
INCLUDING THE CITIES OF...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...
COWEN...ELKINS
1012 AM EST THU DEC 15 2005

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

ALONG AND EAST OF THE RIDGES IN AREAS SUCH AS
RICHWOOD...GLADY...CHEAT BRIDGE AND THE MOUNTAINS EAST OF WEBSTER
SPRINGS...A WINTRY MIX OF SNOW...FREEZING RAIN AND SLEET CAN BE
EXPECTED. SNOW AMOUNTS DURING THE AFTERNOON OF 1 TO 3 INCHES ARE
POSSIBLE AS WELL AS SOME ICE ACCUMULATIONS OF LESS THEN ONE
QUARTER INCH.  WEST OF THE PRIMARY MOUNTAIN RIDGES IN AREAS SUCH AS
ELKINS...WEBSTER SPRINGS...AND SUMMERSVILLE RAIN CAN BE EXPECTED
TODAY WITH THE CHANCE OF SOME SNOW MIXING IN AS WELL. 

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$
000 
WWUS41 KRLX 152312
WSWRLX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
612 PM EST THU DEC 15 2005

WVZ035-036-160015-
/O.CAN.KRLX.IS.W.0001.000000T0000Z-051216T0000Z/
RALEIGH-FAYETTE-
INCLUDING THE CITIES OF...BECKLEY...OAK HILL...FAYETTEVILLE
612 PM EST THU DEC 15 2005

...ICE STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELED THE ICE
STORM WARNING.

SURFACE TEMPERATURES HAVE CLIMBED ABOVE FREEZING ALLOWING FOR JUST
RAIN TO FALL. SCATTERED RAIN SHOWERS WILL CONTINUE FOR THE NEXT
HOUR OR SO BEFORE SWITCHING OVER TO SNOW. ANY SNOW ACCUMULATION
OVERNIGHT WILL BE AN INCH OR LESS.  

SECONDARY ROADS REMAIN SLICK...SO EXERCISE CAUTION IF TRAVELING
THIS EVENING. OFFICIALS REPORTS PRIMARY ROADS ARE JUST WET...BUT
STILL BE CAUTIOUS TONIGHT WHEN OUT. ROADS MAY BECOME SLICK TONIGHT
WHEN SURFACE TEMPERATURES FALL BELOW FREEZING.  

$$

WVZ046-160715-
/O.CAN.KRLX.WS.W.0003.000000T0000Z-051216T0000Z/
/O.NEW.KRLX.WW.Y.0005.051215T2312Z-051216T1200Z/
POCAHONTAS-
INCLUDING THE CITY OF...MARLINTON
612 PM EST THU DEC 15 2005

...WINTER STORM WARNING IS CANCELLED...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM FRIDAY. THE
WINTER STORM WARNING HAS BEEN CANCELED.

4 TO 8 INCHES OF SNOW HAS FALLEN ACROSS THE COUNTY...ALONG WITH A
MIXTURE OF SLEET AND FREEZING RAIN. SLEET AND SNOW CAN BE EXPECTED
OVERNIGHT.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

WVZ037-038-047-160015-
/O.CAN.KRLX.WW.Y.0004.000000T0000Z-051216T0000Z/
NICHOLAS-WEBSTER-RANDOLPH-
INCLUDING THE CITIES OF...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...
COWEN...ELKINS
612 PM EST THU DEC 15 2005

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELED THE
WINTER WEATHER ADVISORY.

RAIN WILL SWITCH TO SNOW OVERNIGHT...SNOW ACCUMULATION WILL BE AN
INCH OR LESS.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this winter storm warning went out at Dec 14, 3:25 PM EST, 22 minutes earlier.

Area forecast discussion, Dec 14, 3:25 PM EST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
325 PM EST WED DEC 14 2005

.SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...

NO BIG CHANGES.  STILL THINKING THE 2ND UPPER AIR DISTURBANCE
...THAT CAUSED THE LIGHT SNOW TO REACH THE GROUND WED AFTN...WILL BE
EXITING BY 00Z. SO LEFT MOST AREAS DRY THIS EVENING.

MAIN PCPN SHIELD STILL ARRIVING FROM SSW BETWEEN 09-13Z.
NO BIG CHANGES.  CONFIDENCE HIGH ENOUGH TO GO WITH WARNING NOW
FOR POCAHONTAS COUNTY...WHERE THE COLD AIR WILL HOLD IN LONGER DURING
THE DAY ON THURSDAY.  WILL LEAVE OVERNIGHT SHIFT DECIDE ON  SRN
MOUNTAINS AROUND BKW SINCE SURFACE TEMPERATURE AND AMOUNT OF QPF
BETWEEN 12-15Z STILL QUESTIONABLE...SO LEAVING THE WATCH FOR FAYETTE
AND RALEIGH COUNTIES POSTED.

CLASSIC COLD AIR DAMMING PATTERN SETTING UP THUR WITH ICE FCST IN
FAVORED UPSLOPE AREAS OF POCAHONTAS...ERN RALEIGH AND FAYETTE
COUNTIES. 1040MB SFC ANTICYCLONE OVR QUEBEC GIVES WAY TO DEVELOPING
SFC LOW IN THE GULF COAST REGION...HWVR WITH SLOW EXODUS OF HIGH
PRESSURE STRONG BARRIER JET DEVELOPS IN THE LEE OF THE
APPALACHIANS.

SERLY H8 WINDS OF 75KTS PROGGED TMRW IN CONJUNCTION WITH A GOOD
COUPLET OF LLVL CONV AND UPR LVL AGEO DIV WL OFFSET A RISE ABV FZ IN
BKW AREA UNTIL MIDDAY.  FARTHER N IN POCAHONTAS...LOOKING FOR A
COMBINATION OF FZRA AND SN.  KATABATIC WIND OVER THE LLNDS ALLOWS
SFC TEMPS TO CLIMB ABV FZ AS PRECIP IS SLATED TO ARRIVE AFT
DAWN...THEREFORE EXPECTING ALL RA ACR SRN 2/3 OF FA OUTSIDE THE
MTNS.  DID ALLOW FOR A AN HOUR OR SO OF FZRA AT THE ONSET IN SERN OH
AND XTRM NRN WV AS WARM LYR MAX TEMPS GET ABV 0C...WHILE SFC TEMPS
WL BE IN THE LWR 30S.

AS SFC LOW ALONG THE ERN SEABOARD TAKES OVER LATER THUR...PRECIP WL
COME TO AN END DURING THE EVENING BRIEFLY...PRIOR TO MID LVL WAVE
TRAVERSING AFT MDNGT.  ATMS COOLS THUR NGT ALLOWING FOR JUST SNOW BY
DAYBREAK.  AS THE CASE...SRN COALFIELDS WL BE THE LAST TO SWITCH
OVER ARND 9Z OR SO.  AN INCH OR LESS OF SN ACCUM FCST OUTSIDE THE
NRN AND CNTRL MTNS THUR NGT.

PIECES OF UPR LVL ENERGY CONT TO TREK ACROSS THE AREA FRI...THUS
HIGH POPS CONT.  LLVL MSTR REMAINS AOA 90% MEANING OVC CONDS
PERSIST.  THINGS TAPER OFF FRI NGT AS SFC ANTICYCLONE BUILDS IN FM
THE W.

MAV GUID CONTS TO BE OUTLIER OF THE GUID SUITE...SO OPTING FOR A
BLEND OF LCL MOS AND MET MOS.  THOSE NUMBERS ARE 5-10F ABOVE THE MAV
AND HAVE A BETTER SKILL SCORE ON WARM WEDGE EVENTS.

&&

.PREVIOUS DISCUSSION...
(ISSUED 156 PM EST WED DEC 14 2005)

.LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)...

SOME SNOW SHOWERS AND CLOUDS WILL PERSIST IN THE NORTHERN HIGHLANDS
WITH H850 RIDGING JUST TO THE WEST AT 0Z SATURDAY...JUST SOME LIGHT
ACCUMS AT THE TYPICAL UPSLOPE SPOTS. HIGH PRESSURE BUILDS BETWEEN
SYSTEM EXITING TO THE NORTHEAST AND LOW PRESSURE FORMING IN THE GULF
OF MEXICO ON SATURDAY. EARLIER RUNS OF THE GFS HAD THE GULF OF
MEXICO SYSTEM CLIPPING OUR SOUTHEASTERN COUNTIES SATURDAY AND
SUNDAY...BUT LATER RUNS HAVE KEPT THE PRECIP AND CLOUDS AWAY THROUGH
THE WEEKEND. WILL KEEP REGION DRY BASED UPON THIS...AND JUST HAVE
SOME HIGH CLOUDS. ABSENCE OF CLOUDS WILL ALLOW FOR COLD MORNINGS
THIS WEEKEND AND THE BEGINNING OF NEXT WEEK. GFS/MEX GUIDANCE REALLY
PUSHING COLD AIR SOUTH STARTING MONDAY...WITH HIGHS IN THE MID TO
UPPER 20S NORTHERN HALF OF CWA. HPC HAS FOLLOWED ECMWF TRENDS AND
AGREE WITH THIS...DO NOT SEE AIR THAT COLD AFFECTING OUR CWA. LOW
HEIGHTS OVER GREENLAND DO NOT TELECONNECT VERY WELL WITH EXTREME
COLD IN THE EASTERN UNITED STATES. NEXT SHOT AT PRECIP WOULD COME
WITH A CLIPPER PERHAPS ON TUESDAY...OTHER THAN THAT...THE WHOLE LONG
TERM SHOULD REMAIN DRY BUT COLD.

PREVIOUS DISCUSSION...
(ISSUED 1241 PM EST WED DEC 14 2005)

AVIATION...

2ND UPPER AIR TROF STRUGGLING TO CAUSE SMALL AREA OF SNOW PIVOTING NE
THRU WV 18-22Z. THEN DRY AGAIN 22-06Z. STILL FORECASTING FREEZING
RAIN ARRIVING BY 12Z SRN WV MTNS AND BKW VCNTY. THINKING MOSTLY R FOR
EKN BUT DIFFERENT STORY E OF CHEAT MTN. CEILING HELD HIGHER CRW
VCNTY WITH SE FLOW.

PREVIOUS DISCUSSION...
(ISSUED 954 AM EST WED DEC 14 2005)

SHORT TERM (TODAY)...

FIRST SHORT WAVE THRU. NEXT ONE PASSES 18-21Z. STILL THINKING
MOISTURE WILL LOWER INTO THE 5 THSD FOOT RANGE AND CAN NOT RULE OUT
SOME FLAKES REACHING THE GROUND FOR A FEW HOURS. SO ADDED SOME CHC
POPS IN THE WEST AROUND HTS...LIFTING NE WITH THE UPPER VORT LOBE
THRU THE MID OHIO VALLEY. THAT FEATURE SHOULD BE GONE BY 23Z AND THE
START OF THE TONIGHT PERIOD. LOWERED TEMPS SLIGHTLY IN SEVERAL
COUNTIES DUE TO THE VIRGA AND POSSIBLE LIGHT SNOW.

NO PLANS TO CHANGE THE CURRENT WATCHES FOR THE LATE MORNING
RELEASES.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...WINTER STORM WARNING FOR WVZ046 FROM 4 AM THURSDAY TO 7 PM
     THURSDAY.
  ...WINTER WEATHER ADVISORY FOR WVZ009>011-019-020-031-032-037>040-
     047 FROM 6 AM THURSDAY TO 10 AM THURSDAY.
  ...WINTER STORM WATCH FOR WVZ035-036 FROM 4 AM THURSDAY TO 4 PM
     THURSDAY.
OH...WINTER WEATHER ADVISORY FOR OHZ066-067-075-076-084 FROM 6 AM
     THURSDAY TO 10 AM THURSDAY.
KY...NONE.
VA...NONE.

&&

SHORT TERM...KTB/29
Hazardous weather outlook, Dec 14, 5:14 AM EST, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
514 AM EST WED DEC 14 2005

KYZ101>103-105-OHZ086-087-VAZ003-004-WVZ005>008-013>018-024>027-
033-034-151015-
GREENUP-CARTER-BOYD-LAWRENCE KY-GALLIA-LAWRENCE OH-DICKENSON-
BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-MINGO-LOGAN-BOONE-CLAY-MCDOWELL-WYOMING-
514 AM EST WED DEC 14 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

WVZ035-036-046-151015-
RALEIGH-FAYETTE-POCAHONTAS-
514 AM EST WED DEC 14 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STORM SYSTEM WILL BRING PERIODS OF MIXED PRECIPITATION EARLY
THURSDAY MORNING THROUGH THURSDAY EVENING. THE PRIMARY FORM OF
PRECIPITATION IS THOUGHT TO BE FREEZING RAIN AT THIS TIME...WITH
SLEET AND SNOW MIXED IN. THERE COULD BE A LIGHT SNOW AND SLEET ACCUMULATION
BEFORE THE PRECIPITATION TRANSITIONS TO FREEZING RAIN. ICE
ACCUMULATIONS OF AROUND A QUARTER OF AN INCH ARE POSSIBLE. THIS
WILL CREATE VERY HAZARDOUS TRAVELING CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

OHZ066-067-075-076-083>085-WVZ009>011-019-020-028>032-037>040-047-
151015-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-WOOD-
PLEASANTS-TYLER-RITCHIE-DODDRIDGE-BRAXTON-GILMER-LEWIS-HARRISON-
TAYLOR-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-RANDOLPH-
514 AM EST WED DEC 14 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OHIO
AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STORM SYSTEM WILL BRING A BRIEF PERIOD OF MIXED PRECIPITATION
EARLY THURSDAY MORNING. PRECIPITATION WILL BEGIN AS A MIX OF
SNOW...SLEET AND OR FREEZING RAIN BEFORE TRANSITIONING TO RAIN.
THE MIXED PRECIPITATION SHOULD LAST ONLY A FEW HOURS BEFORE
CHANGING TO RAIN BUT THIS COULD CREATE HAZARDOUS TRAVELING
CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 4:41 AM ESTWinter Storm WatchRLX38 hr
Dec 14, 3:47 PM ESTWinter Weather AdvisoryRLXBarbour, Doddridge, Harrison, Pleasants, Ritchie, Taylor and 3 more26 hr

Nearby

Winter Storm Warnings in West Virginia, 2005Every winter storm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.